MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON FLEX; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON FLEX; STAPLE, IMPLANTABLE
Catalog Number PLEE60A
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/08/2026 d4: batch # unk.Additional information was requested, and the following was obtained: 1.What part broke (closing trigger, firing trigger, handle, jaws, buttons, etc.)? reload 2.Did any piece break off of the device? no 3.Did it fall into the patient? no 4.Did retrieval alter the procedure in any way? no 6.Regarding ""could not be taken out"" please provide more details.Metal pan of reload left in jaw while changing 7.Was there a change in the procedure? no.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device plee60a lot number a98g8h and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the device was damaged, some parts were stuck on plee60a and could not be taken out.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
ECHELON FLEX
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key25431598
Report Number3005075853-2026-04362
Device Sequence Number10322622
Product Code GDW
UDI-Device Identifier10705036014614
UDI-Public(01)10705036014614(17)280622(10)A98G8H
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLEE60A
Device Lot NumberA98G8H
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown